Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Buttermilk for burning sensation in heart - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   HI
User :   hi
Doctor :   HOw can I help you ?
User :   i'm experiencing heart burn... any suggestions
Doctor :   Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   age- 19yrs. gender-male. Occupation- student. Location-Fiji. Marital status- single. weight-96kg. height- 178cm.
Doctor :   Since when are you having it and What are the areas that you are getting the pain ?Do you have any Nausea and other Related conditions.
User :   since last night. It burns from my chest upwards.. i do feel weak at times.
Doctor :   Have you had your Lunch now or not yet.
User :   yes i've had dinner
Doctor :   After having Food are you getting the pain .
User :   yep
Doctor :   ok
Doctor :   I would suggest that you take Some Butter milk cold
User :   how about jst milk?
Doctor :   And along with that you need to take Syp SUCRALFATE
Doctor :   @ tea spoond
Doctor :   spoons
User :   syp sucralfate??
Doctor :   you need to take it cold and If you can get Butter Milk It would be the Ideal
User :   butter milk..okay.
Doctor :   yes that is to help you ease out the Burning sensation

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor